# SDR SWAA2024051384663

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N8830Q
- Make and model: Boeing 737-8
- Aircraft serial: 67750
- Aircraft time: 4,141 hours, 2,327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY; R/H SIDE O/B FLASHLIGHT NOT IN HOLDER; FLASHLIGHT DEAD.  OK TO CONTINUE PER MEL 25-64-02A; SP-1B.  R & R FLASHLIGHT ASSY IN AFT GALLEY; RH SIDE O/B LOCATION IAW AMM 25-64-00 & CMM 25-60-13. OK FOR SERVICE.
